# SDR GAIA04033AOP

- Difficulty date: February 21, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Fire Detect
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE DETECTION CIRCUIT GROUND LIGHT ILLUMINATED.  (M)
